# SDR UALA2010101903864

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,750 hours, 6,221 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 9F21904502
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIGTAILS 52 AND 53 ODOR OF BURNING RUBBER WHEN HOOKED UP. PIGTAIL 52 HAS ACRID ODOR AT CONNECTOR. CONNECTOR TAPED OFF. C-B PULLED AND COLLARED. PIGTAIL 53 UNABLE TO FAULT. CATERING AND CREW ADVISED. REPLACED PIGTAIL CABLE AT 52 AND 53.
